# SDR UPS05845692

- Difficulty date: October 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs690-710 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L31L CORRODED BEYOND LIMITS IN LT BELLY STRESS PNL STA 690-710.  REMOVED LONGERN 31L FS 690-710 IAW SRM 53-02--02-0.  FABRICATED AND INSTALLED LONGERON 31L AND -37.  REPAIR SPLICES IAW DWG 3750575 AND SRM 53-02-02-0 AND SRM 51-1-20D.
